advertisement
Question
Posted by: kara | 2012/04/20

cloment

i take 12.5 mg''s of cloment at night, with 10 mg''s of urbanol. when i wake up, my eyes r flickering. it does go away after i get up, but as i go from a lying to sitting position, i can feel my eyes weak.
i have told my doctor of this and he has no response.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Kara

No interactions were found between Cloment and Urbanol but this does not necessarily mean no interactions exist. I therefore, suggest that you consult an eye specialist to determine if there is underlying eye pathology.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement